I'm 23 years old, circumcised. I've always had urine collect in the tip of my penis after I pee -- my flow is fine, but I have to cajole urine out with my hand after I finish.
Anyways, about a year ago I started developing this problem where I would develop a prickly, burning rash around the tip of my penis after sex. I also had slight burning in my scrotum and slight nerve sensation in my butt. I abstained for three months, got a full STD test (all negative) and then, my fears assuaged, I had an unfortunate night where I had unprotected sex and did not come (I've abstained since). The next day was bad. I couldn't urinate at all, and my penis was totally red and inflamed. A few days later my scrotum became fire-truck red and leathery and started burning intensely, and I felt this ferocious pulsing sensation in my butt. The scrotal burning eventually subsided over the course of several months, and I had another full round of STD checks at three months after that (again negative). However, the rash is still there and the tip of my penis remains sore and overly sensitive. The rash is generally quite faint, except when I shower, sweat, masturbate, after a night of drinking or right after I pee -- then it becomes bright red. The only time I've seen it improve is when I went swimming in the ocean -- the cold salt water seemed to shrink it. Also, I still get a pulsing sensation in my butt as well.
I've had swabs taken for candida, yeast and bacteria, all of which came back negative. I also went to a urologist, who felt my prostate and diagnosed me with prostatits. He put me on 2 weeks of Cipro, which hasn't really seemed to help, and flomax.
What is causing this rash on the tip of my penis by the urethral opening (it looks like it may even extend a little bit down into the urethra)? And also, if I have prostatitis, why would having sex and not finishing cause such a horrific reaction? Will this happen if I try to have sex again?
You did get buried and I have not been attentive to the web site recently.
Let’s see if I can help the situation for you.
The rash that you describe needs to be seen by a dermatologist as they are generally more expert at skin problems than we urologists. I cannot think of a skin problem that would be this persistent other than something totally unrelated to your sexual activity.
That you had the uncomfortable sensations (particularly the rectal sensations) following the encounter which you describe points me towards an anxiety related cause. I cannot, on a physical basis, account for all that is happening and I am concerned that a repeat sexual encounter will result in a similar outcome.
Your symptoms do not sound like prostatitis to me.
First see the dermatologist and deal with that issue. Then consider discussing the problem further with your urologist or a sex therapist.
Do take better care of yourself and ALWAYS PROTECT YOURSELF!!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.